Ibuprofen 200mg Tablets x 16

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Pain Relief

Ibuprofen 200mg Tablets x 16

-BRAND MAY VARY- 

Ibuprofen 200mg tablets are an anti-inflammatory pain relief. Standard Strength.

Learn More...

£1.70

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

-BRAND MAY VARY- 

Ibuprofen 200mg tablets are an anti-inflammatory pain relief. Standard Strength.

Learn More...
A little more about Ibuprofen 200mg Tablets x 16
Ibuprofen 200mg Tablets x 16: Things you need to know

Ibuprofen 200mg tablets are an anti-inflammatory pain relief. Standard Strength. 

What is the Active ingredient in ibuprofen tablets and what does it do?

The active ingredient in these tablets is ibuprofen. Ibuprofen is part of a group of drugs known as NSAIDs, which stands for Non-Steroidal Anti-Inflammatory Drugs. This means that ibuprofen is a painkiller that can also help to reduce inflammation and swelling and bring down fever or high temperatures.

Ibuprofen can be used to help ease:

  • Fever (raised temperature)

  • Toothache

  • Colds and influenza symptoms

  • Period pain

  • Reduce inflammation

  • Sore throat

  • Headache

  • Minor muscular aches and pains

Warnings and Precautions

Do not exceed stated dose

DO NOT USE IF:

  • You are allergic to any ingredient of the medicine

  • You are taking any other NSAID painkillers, such as aspirin, with a daily dose of more than 75mg

  • You have, or have had more than two episodes of a stomach ulcer or stomach bleeding

  • You have a history of gastrointestinal bleeding or perforation due to taking NSAIDs

  • You have severe kidney, heart or liver failure

  • You suffer from blood clotting disorders

  • You have an undiagnosed problem with your body’s ability to form blood

  • You are severely dehydrated

  • You have chickenpox

Speak to your GP before usisng ibuprofen if:

  • You are over 65 years old.

  • You have serious skin reactions

  • You have a hereditary blood formation disorder

  • You have asthma or allergies

  • You have hayfever, nasal polyps, chronic obstructive respiratory disorders

  • You have reduced liver or kidney function

  • You have recently had major surgery

  • You have stomach or bowel disorders

  • You have systemic Lupus Erythematosus (SLE) or mixed connective tissue disease

  • You have any heart problems

  • You have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or are a smoker

Ingredients: 

Active ingredient: Ibuprofen 200mg

Dosage:

Take ONE or TWO tablets up to Three times a day. No more than 6 daily

Side effects that you should report to your GP or health care professional as soon as possible are:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • redness, blistering, peeling, or loosening of the skin, including inside the mouth

  • severe stomach pain

  • signs and symptoms of bleeding such as bloody or black, tarry stools; red or dark-brown urine; spitting up blood or brown material that looks like coffee grounds; red spots on the skin; unusual bruising or bleeding from the eye, gums, or nose

  • signs and symptoms of a blood clot such as changes in vision; chest pain; severe, sudden headache; trouble speaking; sudden numbness or weakness of the face, arm, or leg

  • unexplained weight gain or swelling

  • unusually weak or tired

  • yellowing of eyes or skin

Side effects that usually do not require medical attention unless they are persistant:

  • bruising

  • diarrhea

  • dizziness, drowsiness

  • headache

  • nausea, vomiting

This list may not describe all possible side effects. 

If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.

If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.



 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders